Narendra Nagar, Jaipur, Rajasthan

GST No. 08AACCU8704E1ZD

Send Email
0794284232960% Response Rate
Search

Home » Products & Services » Cough And Cold


Cough And Cold

Providing you the best range of montesy-l (levocetirizine +montelukast tablet), levocin -5mg tablets, unibro- ls syrup, dexuf-sf ( cough syrup), acelin 200mg tablets and aceline- n tablets with effective & timely delivery.

MONTESY-L (Levocetirizine +Montelukast Tablet)

REQUEST CALLBACK

MONTESY-L (Levocetirizine +Montelukast Tablet)
  • MONTESY-L (Levocetirizine +Montelukast Tablet)
  • MONTESY-L (Levocetirizine +Montelukast Tablet)
  • MONTESY-L (Levocetirizine +Montelukast Tablet)
Get Best Quote

Thanks for Contacting Us.

Approx. Rs 4,200 / BoxGet Latest Price

Product Brochure
Product Details:
Strength10 mg
Usage/ApplicationHospital
Dosage FormTablet
Brand NameMONTESY-L
Packaging Type30*1*10
Also givesPCD Pharma, Third Party Manufacturing
Country of OriginMade in India

LEVOCETIRIZINE+MONTELUKAST belongs to a class of drugs called antihistamines or anti-allergics. It treats sneezing, runny nose, and allergic skin conditions due to various allergies and hay fever (seasonal allergy). An allergy is an immune system response to foreign elements typically not harmful to your body.
Yes! I am Interested

Levocin -5mg Tablets

REQUEST CALLBACK

Levocin -5mg Tablets
  • Levocin -5mg Tablets
  • Levocin -5mg Tablets
  • Levocin -5mg Tablets
  • Levocin -5mg Tablets
Get Best Quote

Thanks for Contacting Us.

Approx. Rs 1,200 / BoxGet Latest Price

Product Brochure
Product Details:
Minimum Order Quantity20 Box
Strength5 mg
Usage/ApplicationHospital
Dosage FormTablet
Brand NameLevocin-5
Packaging Size10*10
Also givesThird Party Manufacturing, PCD Pharma
Country of OriginMade in India

Levocetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, and sneezing. It is also used to relieve itching and hives. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.
Yes! I am Interested

Unibro- LS Syrup

REQUEST CALLBACK

Unibro- LS Syrup
  • Unibro- LS Syrup
  • Unibro- LS Syrup
  • Unibro- LS Syrup
  • +1 Unibro- LS Syrup
Get Best Quote

Thanks for Contacting Us.

Approx. Rs 120 / BottleGet Latest Price

Product Brochure
Product Details:
Minimum Order Quantity50 Bottle
Packaging Size100 ml
Packing TypeBottle
Shelf Life12 months
BrandUnibro- LS
Usage/ ApplicationTo alleviate cough and promote mucus clearance in respiratory conditions
Also givesPCD Pharma Franchise, Third Party Manufacturing
PrescriptionYes
Syrup ForAdults
Country of OriginMade in India

We are engaged in offering a wide range of  Unibro- LS Syrup to our clients. Our range of all products is widely appreciated by our clients.

Additional Information:

  • Delivery Time: SAME DAY
  • Yes! I am Interested

    DEXUF-SF ( COUGH SYRUP)

    REQUEST CALLBACK

    DEXUF-SF ( COUGH SYRUP)
    • DEXUF-SF ( COUGH SYRUP)
    • DEXUF-SF ( COUGH SYRUP)
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 129 / BottleGet Latest Price

    Product Brochure
    used for the temporary treatment of cough, stuffy nose, and sinus pain/pressure caused by infection (such as the common cold, flu) or other breathing illnesses (such as hay fever, bronchitis). 

    Additional Information:

  • Minimum Order Quantity: 50 Bottle
  • Yes! I am Interested

    Acelin 200mg Tablets

    REQUEST CALLBACK

    Acelin 200mg Tablets
    • Acelin 200mg Tablets
    • Acelin 200mg Tablets
    • Acelin 200mg Tablets
    • Acelin 200mg Tablets
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 2,800 / BoxGet Latest Price

    Product Brochure
    Product Details:
    Strength200 mg
    Packaging Size10*10 Tablets
    BrandAcelin 200 SR
    Packaging TypeStrips
    Shelf Life24 Months
    Prescription/Non-PrescriptionPrescription

    We are engaged in offering a wide range of  Acelin 200mg Tablets to our clients. Our range of all products is widely appreciated by our clients.
    Yes! I am Interested

    Aceline- N Tablets

    REQUEST CALLBACK

    Aceline- N Tablets
    • Aceline- N Tablets
    • Aceline- N Tablets
    • Aceline- N Tablets
    • Aceline- N Tablets
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 1,989 / BoxGet Latest Price

    Product Brochure
    Product Details:
    Strength10 mg
    FormTablet
    Packaging Size10*10 Tablets
    Usage/ApplicationClinic
    Form Of MedicinesTablet
    BrandAceline- N
    Packaging TypeStrip

    We are engaged in offering a wide range of  Aceline-N Tablets to our clients. Our range of all products is widely appreciated by our clients.
    Yes! I am Interested

    Nimucure Cold Plus Tablets

    REQUEST CALLBACK

    Nimucure Cold Plus Tablets
    • Nimucure Cold Plus Tablets
    • Nimucure Cold Plus Tablets
    • Nimucure Cold Plus Tablets
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 1,250 / BoxGet Latest Price

    Product Brochure
    Product Details:
    Usage/ApplicationHospital
    Dosage FormTablet
    Packaging Size10*10
    Also givesPCD Pharma, Third Party Manufacturing
    BrandNimucure Cold Plus
    Country of OriginMade in India

    We are engaged in offering a wide range of  Nimucure Cold Plus Tablets our clients. Our range of all products is widely appreciated by our clients.. It is commonly used for the diagnosis or treatment of dysmenorrhea , acute pain, cold. It has some side effects such as Abnormalities of blood cells,Acute renal tubular necrosis,Abnormal blood counts,Allergic reactions. The salts Nimesulide, Paracetamol are involved in the preparation of Nimupara Tablet.
    Yes! I am Interested

    Dolomor Cold Syrup

    REQUEST CALLBACK

    Dolomor Cold Syrup
    • Dolomor Cold Syrup
    • Dolomor Cold Syrup
    • Dolomor Cold Syrup
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 49 / BottleGet Latest Price

    Product Brochure
    Product Details:
    Packaging Size60 ml
    BrandDolomor Cold
    Usage/ApplicationWet Cough
    Bottle TypeGlass
    CategoriesExpectorants
    FlavorHoney
    Syrup ForKids

    Dolomor Cold syrup is a medicine that relieves common cold symptoms. The main use of Dolo Cold syrup is to manage cold and allergic symptoms such as runny nose, sneezing, and watery eyes
    Yes! I am Interested

    Acelin 100mg Tablets

    REQUEST CALLBACK

    Acelin 100mg Tablets
    • Acelin 100mg Tablets
    • Acelin 100mg Tablets
    • Acelin 100mg Tablets
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 1,400 / BoxGet Latest Price

    Product Brochure
    Product Details:
    Strength100 mg
    Packaging Size10*10 Tablets
    BrandACELIN 100
    Also givesPCD Pharma, Third Party Manufacturing
    Packaging TypeStrips
    Shelf Life24 Months
    Prescription/Non-PrescriptionPrescription

    We are the leading suppliers of  Acelin 100mg Tablets across the country........................................
    Yes! I am Interested

    Unibro- T Syrup

    REQUEST CALLBACK

    Unibro- T Syrup
    • Unibro- T Syrup
    • Unibro- T Syrup
    • Unibro- T Syrup
    • +1 Unibro- T Syrup
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 85 / BottleGet Latest Price

    Product Brochure
    Product Details:
    Pack Size120 ml
    Usage/ApplicationClinic
    Pack TypeBottle
    Dosage FormSyrup
    Brand NameUnibro- T
    Also givesThird Party Manufacturing, PCD Pharma
    Country of OriginMade in India

    AMBROXOL HYDROCHLORIDE+GUAIPHENESIN+TERBUTALINE SULPHATE+MENTHOL is a combination medication used to treat productive cough associated with bronchial asthma, bronchiectasis, chronic obstructive pulmonary diseases (COPD), bronchitis (inflammation of bronchial tubes), and emphysema (shortness of breath). Coughing (dry or productive) is a body's way of clearing irritants (like allergens, mucus or smoke) from airways and preventing infection.
    Yes! I am Interested

    Dolomor-Plus (Mpcm, Phenylephrine Hcl Diphenhydramine Hcl & Caffeine Tablets)

    REQUEST CALLBACK

    Dolomor-Plus (Mpcm, Phenylephrine Hcl Diphenhydramine Hcl & Caffeine Tablets)
    • Dolomor-Plus (Mpcm, Phenylephrine Hcl Diphenhydramine Hcl & Caffeine Tablets)
    • Dolomor-Plus (Mpcm, Phenylephrine Hcl Diphenhydramine Hcl & Caffeine Tablets)
    • Dolomor-Plus (Mpcm, Phenylephrine Hcl Diphenhydramine Hcl & Caffeine Tablets)
    • Dolomor-Plus (Mpcm, Phenylephrine Hcl Diphenhydramine Hcl & Caffeine Tablets)
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 2,070 / BoxGet Latest Price

    Product Brochure
    Product Details:
    Packaging Size30*10
    Packaging TypeBox
    Shelf Life24 Months
    Prescription/Non-PrescriptionPrescription
    Also GivesPCD Pharma Franchise

    Tablet is used to treat and prevent symptoms of asthma and chronic obstructive pulmonary disorder (a lung disorder in which flow of air to the lung is blocked). It helps in relaxing the muscles of the air passages, thus widening it and making it easier to breathe.
    Yes! I am Interested

    Dolmar Cold-DS ( for children)

    REQUEST CALLBACK

    Dolmar Cold-DS ( for children)
    • Dolmar Cold-DS ( for children)
    • Dolmar Cold-DS ( for children)
    • Dolmar Cold-DS ( for children)
    • +1 Dolmar Cold-DS ( for children)
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 70 / BottleGet Latest Price

    Product Brochure
    Product Details:
    Minimum Order Quantity50 Bottle
    Packaging Size60 ml
    Usage/ApplicationDry Cough
    Bottle TypePlastic
    Bottle Size60 ml
    Shelf Life24 months
    PrescriptionYes

     It is used in the treatment of fever. It is also useful for the treatment of mild to moderate pain of various conditions like headache, body ache, and toothache.

    Additional Information:

  • Delivery Time: same day
  • Packaging Details: 60 ml bottle
  • Yes! I am Interested

    Montesy-FX (monteleukast+fexofenadine hcl)

    REQUEST CALLBACK

    Montesy-FX (monteleukast+fexofenadine hcl)
    • Montesy-FX (monteleukast+fexofenadine hcl)
    • Montesy-FX (monteleukast+fexofenadine hcl)
    • Montesy-FX (monteleukast+fexofenadine hcl)
    • +6 Montesy-FX (monteleukast+fexofenadine hcl)
    Get Best Quote

    Thanks for Contacting Us.

    Approx. Rs 1,790 / BoxGet Latest Price

    Product Brochure
    Product Details:
    Minimum Order Quantity10 Box
    Strength120 mg
    BrandMontesy-fx
    Usage/ApplicationHospital
    CompositionMONTELUKAST 10 MG + FEXOFENADINE HYDROCHLORIDE 120 MG
    Treatmentclinical
    Dosage FormTablet
    Prescription/Non prescriptionPrescription
    Packaging Size10*1*10
    Packaging Typebox
    Formtablet
    Also givesPCD Pharma, Third Party Manufacturing

    FEXOFENADINE+MONTELUKAST belongs to a class of medication called 'anti-allergic' medication primarily used to treat allergic symptoms like sneezing, runny nose, congestion, stuffy nose or watery eyes. An allergy is a condition that occurs when the immune system reacts to a foreign substance that is typically not harmful to your body. These foreign substances are known as ‘allergens.’ Some might be allergic to certain foods and seasonal allergies like hay fever, pollen or pet dander. One of the main symptoms of allergy is cough, and it acts as a reflex action in the throat when there is any mucus or foreign irritant entry into the respiratory system.

    Additional Information:

  • Delivery Time: same day
  • Packaging Details: 10*1*10 alu alu
  • Yes! I am Interested

     
    X


    Explore More Products

    Contact via E-mail
    Contact via SMS
    Ashish (CEO)
    Unipark Biotech Private Limited
    K-6, Narendra Nagar Vistar, New Sanganer Road,
    Jaipur - 302019, Rajasthan, India
    Call Us: 
    Call Response Rate: 60%
    Share Us :



    © Unipark Biotech Private Limited. All Rights Reserved (Terms of Use)
    Developed and Managed by IndiaMART InterMESH Limited

    Unipark Biotech Private Limited